# SDR CA060425006

- Difficulty date: April 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Towershaft
- Condition: Damaged
- Location: Agb
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE ENGINE EXPERIENCED AN UNCOMMANDED SHUT DOWN.  SUBSEQUENT INSPECTION REVEALED A DISTRESSED ACCESSORY DRIVE TOWER SHAFT.
